0
Research Papers

A Variational Approach to Lubrication Problems and the Solution of the Finite Journal Bearing

[+] Author and Article Information
D. F. Hays

General Motors Corporation, Detroit, Mich.

J. Basic Eng 81(1), 13-22 (Mar 01, 1959) (10 pages) doi:10.1115/1.4008347 History: Received April 15, 1958; Published March 01, 1959; Online February 20, 2019

Abstract

A general method is derived for the solution of the two-dimensional Reynolds’ equation. The method is applied to the solution of the full journal bearing of finite width with a continuous film and design charts are presented which describe the characteristics of this bearing.

Copyright © 1959 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In